# SDR SWAA2023112115304

- Difficulty date: October 27, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 50,934 hours, 30,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 867 AND BETWEEN STRINGER 26L TO STRINGER 27L AFT CARGO COMPARTMENT 2023-659220<[01] REPLACED SUPPORT ANGLE LOCATED ON BS 867 AND BETWEEN STRINGER 26L TO STRINGER 27L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 149A8102; SHEET 17; REV.-.;[02] REPLACED SUPPORT ANGLE LOCATED ON BS 867 AND BETWEEN STRINGER 26L TO STRINGER 27L AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02-0G-0 AND DWG# 149A8102; SHEET 17; REV.-.
